# SDR GTIA2024122738633

- Difficulty date: December 26, 2024
- Submitted: December 28, 2024
- Operation: Air carrier
- Aircraft: N954NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10697
- Aircraft time: 10,311 hours, 4,364 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DURING DESCENT REPORTED FROM FA IN THE BACK-PERFORMED OPS TEST OF ECS VIA PROCEDURES WITH ENG 1 AND ENG 2 AND PACK 1 AND PACK 2 , NO SMELL NOTED AT THIS TIME IAW AMM 21-00-00
